JournalsemVol. 69, No. 1pp. 30–32

The Green-Tao theorem on primes in arithmetical progressions in the positive cone of Z[X]\mathbb Z [X]

  • Victor Pambuccian

    Arizona State University West, Phoenix, USA
The Green-Tao theorem on primes in arithmetical progressions in the positive cone of $\mathbb Z [X]$ cover
Download PDF

Cite this article

Victor Pambuccian, The Green-Tao theorem on primes in arithmetical progressions in the positive cone of Z[X]\mathbb Z [X]. Elem. Math. 69 (2014), no. 1, pp. 30–32

DOI 10.4171/EM/242